Volume 1, Number 2, 2017

New Journal
Yun Shi and Wei Wang
k-CF functions and □b on the quaternionic Heisenberg group

D.-C. Chang, M. Hedayat Mahmoudi and B.-W. Schulze
The asymptotic content of solutions on spaces with singularities

Sergey Kornev, Yeong-Cheng Liou, Nguyen Van Loi and Valeri Obukhovskii
On periodic solutions of random differential inclusions

Mikhail Kamenskii, Ching-Feng Wen, Zhanna Zalukaev and Margarita Zvereva
The influence function properties for a problem with discontinuous solutions

Der-Chen Chang, Yi Shan Lin, Hsi-Chun Wu and Nanping Yang
Poincaré lemma on Heisenberg groups

Elisabeth Kobis, Thanh Tam Le, Christiane Tammer and Jen-Chih Yao
A new scalarizing functional in set optimization with respect to variable domination structures

Cristian Daniel Alecsa
Stability results and qualitative properties for Mann's algorithm via admissible perturbations technique

Asma Saidi, Ouayl Chadli and Jen-Chih Yao
Second order nonlinear evolution equations with time dependent Pseudomonotone and Quasimonotone operators: An equilibrium problem approach


New Journal 2017

Yokohama Publishers

yokohama publishers